Vol. 9, No. 3, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 9, No. 3, 2016

A combinatorial proof of a decomposition property of reduced residue systems

Yotsanan Meemark and Thanakorn Prinyasart

Strong depth and quasigeodesics in finitely generated groups

Brian Gapinski, Matthew Horak and Tyler Weber

Generalized factorization in $\mathbb{Z}/m\mathbb{Z}$

Austin Mahlum and Christopher Park Mooney

Cocircular relative equilibria of four vortices

Jonathan Gomez, Alexander Gutierrez, John Little, Roberto Pelayo and Jesse Robert

On weak lattice point visibility

Neil R. Nicholson and Rebecca Rachan

Connectivity of the zero-divisor graph for finite rings

Reza Akhtar and Lucas Lee

Enumeration of $m$-endomorphisms

Louis Rubin and Brian Rushton

Quantum Schubert polynomials for the $G_2$ flag manifold

Rachel E. Elliott, Mark E. Lewers and Leonardo C. Mihalcea

The irreducibility of polynomials related to a question of Schur

Lenny Jones and Alicia Lamarche

Oscillation of solutions to nonlinear first-order delay differential equations

James P. Dix and Julio G. Dix

A variational approach to a generalized elastica problem

C. Alex Safsten and Logan C. Tatham

When is a subgroup of a ring an ideal?

Sunil K. Chebolu and Christina L. Henry

Explicit bounds for the pseudospectra of various classes of matrices and operators

Feixue Gong, Olivia Meyerson, Jeremy Meza, Mihai Stoiciu and Abigail Ward